# SDR REXA200500147

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 6,724 hours, 5,897 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES WHILE ON APPROACH.  PERFORMED QUICK REFERENCE HANDBOOK(QRH).  LANDING UNEVENTFUL.  FOUND LEFT AND RIGHT BRAKE AND POSITION SENSOR UNIT (BPSU) OUT OF RIG.  RIGGED BOTH BPSU IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL.  OPERATIONALLY CHECKS GOOD.
